# SDR SIMA20180322005

- Difficulty date: March 22, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 33,483 hours, 29,411 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SHEAR TIE AFT OF FRAME 65 CORRODED.  THE SHEAR WAS REPAIRED IAW SRM 53-31-04 RE.
